MAUDE Adverse Event Report: QURA S.R.L. QUANTUM PUREFLOW CENTRIFUGAL BLOOD PUMP CP22 WITH INTEGRATED SENSOR

QURA S.R.L. QUANTUM PUREFLOW CENTRIFUGAL BLOOD PUMP CP22 WITH INTEGRATED SENSOR
Model Number CP22V-VT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information related to the event will be available after the investigation of the returned device, which could be addressed in a follow-up report.No patient information was provided.
 
Event or Problem Description
Clinician called to report that cp22 disposable was changed out due to signs of high hemolysis (high plasma free hemoglobin and rising delta p) after being on ecmo for 4 days.After flushing the old circuit, the pre-side of the oxygenator was covered in hemolytic fibers, which they assumed had come from the pump head.Qws being used at this time was sn#: (b)(4).Clinician is asking us to investigate this disposable for any possible defects to determine whether this developed in the pump head or was drawn in from the patient.A very similar occurence was reported on (b)(6) 2022.
 
Additional Manufacturer Narrative
Additional information related to the event will be available after the investigation of the returned device, which could be addressed in a follow-up report.No patient information was provided.(b)(6) 2023: investigation report attached - follow-up report.
 
Event or Problem Description
Clinician called to report that cp22 disposable was changed out due to signs of high hemolysis (high plasma free hemoglobin and rising delta p) after being on ecmo for ~ 4 days.After flushing the old circuit, the pre-side of the oxygenator was covered in hemolytic fibers, which they assumed had come from the pump head.Qws being used at this time was sn(b)(6).Clinican is asking us to investigate this disposable for any possible defects to determine whether this developed in the pump head or was drawn in from the patient.A very similar occurence was reported on (b)(6) 2022.

Brand Name
QUANTUM PUREFLOW CENTRIFUGAL BLOOD PUMP CP22 WITH INTEGRATED SENSOR
Common Device Name
CENTRIFUGAL BLOOD PUMP
Manufacturer (Section D)
QURA S.R.L.
via di mezzo
23 mirandola
modena, 41037
IT  41037
Manufacturer Contact
raffaella tommasini
via di mezzo 23
mirandola, modena 41037
IT   41037
MDR Report Key16521305
Report Number3016746283-2023-00003
Device Sequence Number15067513
Product Code KFM
UDI-Device Identifier08051160300624
UDI-Public08051160300624
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K201320
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 04/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/19/2024
Device Model NumberCP22V-VT
Device Catalogue NumberCP22V-VT
Device Lot NumberE002442
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2023
Supplement Date Received by Manufacturer02/08/2023
Initial Report FDA Received Date03/10/2023
Supplement Report FDA Received Date04/06/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown